Top 10 Allergy Medicine Cetirizine – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. ValuMeds

#ad

Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets, Hay Fever, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen

#ad
ValuMeds #ad - Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.

Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Relieve allergy symptoms – this allergy medicine can help relieve dry, sneezing, itchy, a scratchy nose and throat, watery eyes, and other allergy symptoms. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R

2. Zyrtec

#ad

45 ct, Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine

#ad
Zyrtec #ad - This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, as well as outdoor allergies caused by tree pollen, and pet dander, weeds, and grasses.

Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. 45-count bottle of zyrtec 24 hour allergy relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, itchy, watery eyes, including runny nose, sneezing, and itchy nose and throat.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part Number20438
Model20438

3. KIRKLAND SIGNATURE

#ad

365 Count, 10 mg, Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets

#ad
KIRKLAND SIGNATURE #ad - Non-Drowsy. Compare to Zyrtec Active Ingredient. Indoor/outdoor Allergy Relief. Cetirizine hCL/Antihistamine 10 mg.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Part Number096619311675-1-A4

4. Berkley & Jensen

#ad

365 Count, Berkley and Jensen 10mg Cetirizine Hydrochloride Antihistamine Tablets

#ad
Berkley & Jensen #ad - Relief of sneezing, runny nose, itchy, watery eyes and more.365ct club Size Bottle. Compare to active ingredients in Zyrtec. Allergy Relief.
BrandBerkley & Jensen #ad
Manufacturerberkley & jensen #ad
Part Number70786590

5. Hyland's

#ad

Allergy Pills by Hyland's, Safe and Natural for Indoor & Outdoor Allergies, 60 Quick Dissolving Tablets, Non Drowsy Seasonal Allergy Relief

#ad
Hyland's #ad - Relief of allergy symptoms: temporarily relieves the symptoms of hay fever or other upper respiratory allergies from mold, pollen, animal dander, ragweed and grasses. There are no known side-effects and will not conflict with any medications you may be taking. 60 tablets = up to 30 doses: of Hyland's Seasonal Allergy Relief Tablets. Easy to take homeopathic medicine: Quick-dissolving tablets that melt in your mouth almost instantly. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients.
BrandHyland's #ad
ManufacturerHyland's, Inc #ad
Height1.5 Inches
Length2.7 Inches
Weight0.07 Pounds
Width1.4 Inches
Part Number340202
Model340202

6. A+Health

#ad

Made in USA, A+ Health Cetirizine Hcl 10 Mg Softgels, Antihistamine for 24 Hour Allergy Relief, 25 Count

#ad
A+Health #ad - Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms with A+ Health Cetirizine Hcl 10 Mg Softgels. Proudly made in the usa with ingredients for temporary relief from common allergy symptoms at a great value; Contains 25 softgels.

Contains active ingredient Cetirizine 10mg prescription strength antihistamine for indoor and outdoor allergies—compare to the active ingredient in Zyrtec. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, itchy and watery eyes, runny nose, and itchy throat or nose.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height1.81 Inches
Length3.37 Inches
Width1.81 Inches
Part NumberCET25
ModelCET25

7. SDA LABORATORIES

#ad

Hay Fever, Pollen, SDA Laboratories All Day 24-Hour Allergy Medicine 100 Count Antihistamine for Allergies, Dry, Itchy Eyes | Cetirizine HCl 10mg Tablets 2

#ad
SDA LABORATORIES #ad - Allergy medicine: sda laboratories all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy watery eyes, itching of the nose or throat.

Read package insert on the bottle for full directions before use. Active ingredient: Compare to the active ingredient in Zyrtec. Original prescription strength: sda laboratories All Day Allergy Cetirizine Hydrochloride 10 mg is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Directions: for adults and children 6 years old and over take one 10mg tablet once daily. Provides 24 hour symptom relief: one dose of all day allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, itchy watery eyes, and 24 hour relief of: sneezing, runny nose, itchy throat or nose.
BrandSDA LABORATORIES #ad
ManufacturerSDA Laboratories #ad
Height3 Inches
Length1.5 Inches
Width3 Inches
Part Number1

8. Amazon Basic Care

#ad

Cetirizine Hydrochloride Oral Solution 1 mg/mL, Basic Care Children’s All Day Allergy, 8 Ounce, Grape Flavor

#ad
Amazon Basic Care #ad - Basic care children's all day allergy contains cetirizine hydrochloride 5 mg/5 mL, such as histamine, your antibodies can release a number of immune system chemicals, an antihistamine which can help.

Allergy causes: when you're exposed to the same allergen twice, that cause allergy symptoms. Indoor & outdoor allergy relief: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Children's allergy medicine: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love.

Active ingredient: basic care children's all-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec. 24 hour allergy relief: this children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches

9. Rising

#ad

Rising Pharma, Cetirizine HCL 10 mg, Antihistamine Seasonal Allergy Tablets, 100 tablets

#ad
Rising #ad - 24 hour relief of sneezing, Runny Nose, watery Eyes, Itchy, Itchy Throat or Nose. Compare to Zyrtec active ingredient. Provides effective, 24-hour relief of indoor and outdoor allergy symptoms. Begins to work in as little as 1 hour and provides effective 24-hour relief.
BrandRising #ad
ManufacturerPACK PHARMACEUTICALS #ad
Height3 Inches
Length2 Inches
Width4 Inches
Part Number16571040210

10. Camber Consumer Care

#ad

Allergy Relief Cetirizine HCl 10mg 500 Count Tablets

#ad
Camber Consumer Care #ad - 500 count tablets. Relief from sneezing, runny nose, itchy/watery eyes. Antihistamine. Compare to Active Ingridients in Zyrtec. Cetirizine HCL 10mg.
BrandCamber Consumer Care #ad
ManufacturerCAMBER CONSUMER CARE #ad
Part NumberCC100500